MathSciNet Relay Station
MathSciNet bibliographic data
MR627538 52A20
Linhart, J. Dirichletsche Zellenkomplexe mit maximaler Eckenzahl. (German) [Dirichlet cell complexes with maximal number of corners] Geom. Dedicata 11 (1981), no. 3, 363–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement